Alert archive / California / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS San Diego, CA

January 6, 2016San Diego County, California

NWS San Diego, CA issued this severe thunderstorm warning at Jan 6, 2016, 2:23 PM PST for San Diego County, California. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 6, 2016, 2:23 PM PST (22:23 UTC)
Expired
Jan 6, 2016, 3:15 PM PST
In force
52 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County San Diego County, CA

The radar

The San Diego radar (KNKX), 20 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 6, 2:55 PM PSTTSTM WND GST 622 Wsw Carlsbad, CAWIND GUST OF 62 MPH.
Jan 6, 2:59 PM PSTTSTM WND DMG4 S Lake San Marcos, CA20 FOOT TREE BLOCKING FORTUNA RANCH ROAD
Jan 6, 3:10 PM PSTTSTM WND DMGVista, CASTRONG THUNDERSTORMS WINDS DAMAGED 8 BUILDINGS AND DOWNED POWER LINES IN VISTA. POSSIBLE TORNADO.
Jan 6, 3:15 PM PSTTSTM WND DMG5 Wsw Poway, CAUPDATE TO PREVIOUS STORM REPORT...15 TREES SNAPPED OR UPROOTED NEAR POWAY ROAD AND SABRE SPRINGS ROAD...WITH SOME BEING AS LARGE AS 18 INCHES IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.4 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2016-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2016-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

795 
WUUS56 KSGX 062223
SVRSGX
CAC073-062315-
/O.NEW.KSGX.SV.W.0003.160106T2223Z-160106T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
223 PM PST WED JAN 6 2016

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SAN DIEGO COUNTY IN SOUTHWESTERN CALIFORNIA...

* UNTIL 315 PM PST

* AT 220 PM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED 14 MILES WEST OF DEL MAR TO 20
  MILES WEST OF LA JOLLA...AND MOVING EAST AT 25 MPH. THESE STORMS
  ARE ALSO CAPABLE OF A BRIEF TORNADO AND HAIL. THESE STORMS WILL
  IMPACT COASTAL CITIES NOW THROUGH 3 PM...SOUTH TO POINT LOMA AND
  SAN DIEGO BAY.

* LOCATIONS IMPACTED INCLUDE...
  OCEANSIDE...CARLSBAD...VISTA...ENCINITAS...NATIONAL CITY...LA
  MESA...POWAY...CORONADO...DEL MAR AND NORTH PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3269 11723 3273 11718 3273 11720 3272 11724
      3267 11724 3268 11725 3297 11726 3319 11738
      3327 11728 3311 11707 3269 11698 3265 11713
      3269 11716 3268 11717 3264 11714 3264 11715
TIME...MOT...LOC 2220Z 263DEG 22KT 3296 11752 

$$

TARDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 6, 1:49 PM PST, 34 minutes earlier.

Area forecast discussion, Jan 6, 1:49 PM PST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
149 PM PST WED JAN 6 2016

.SYNOPSIS...
STORMY WEATHER CONTINUES THROUGH EARLY THURSDAY MORNING...WITH
PERIODS OF HEAVY RAINFALL...HEAVY SNOW IN THE MOUNTAINS ABOVE 4500
FEET...GUSTY WINDS IN THE COAST...MOUNTAIN AND DESERT REGIONS. SOME
THUNDERSTORMS MAY BE SEVERE. FLASH FLOODING...URBAN AND SMALL STREAM
FLOODING...AS WELL AS RIVER FLOODING AT THE SAN DIEGO RIVER COULD
OCCUR. DAMAGING SURF AND COASTAL FLOODING WILL BE POSSIBLE THURSDAY
INTO FRIDAY AT THE BEACHES. PERIODS OF SCATTERED LIGHTER SHOWERS FOR
LATER THURSDAY THROUGH SATURDAY. DRIER SUNDAY THROUGH EARLY NEXT
WEEK UNDER HIGHER PRESSURE ALOFT...THEN ANOTHER STORM-SYSTEM MAY
MOVE INTO THE REGION MID TO LATE NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

RIGHT NOW...RADAR IMAGERY SHOWS FAST MOVING MODERATE TO HEAVY
SHOWERS AND SCATTERED THUNDERSTORMS...SOME OF WHICH HAVE PRODUCED
STRONG WINDS...AND EVEN ONE REPORT OF A BRIEF TORNADO SOUTH OF SAN
CLEMENTE CITY. WATER VAPOR SATELLITE INDICATES A POTENT UPPER LEVEL
LOW OFF THE COAST OF THE PACIFIC NORTHWEST...WITH AN UPPER LEVEL JET
OVER SOUTHERN CALIFORNIA AND NORTHERN BAJA MEXICO. LOCAL WRF
FORECAST SOUNDINGS FOR THE COASTAL AREAS INDICATE STRONG LOW-LEVEL
SHEAR WITH CAPE VALUES REACHING 200-500 J/KG THIS AFTERNOON INTO THE
LATE NIGHT HOURS...AND THE SPC MESOANALYSIS SHOWS 50 KT OF SHEAR
OVER THE WATERS. AS A RESULT...SOME THUNDERSTORMS COULD BE
SEVERE...AND SPC HAS US IN A SLIGHT CHANCE IN THEIR DAY 1 CONVECTIVE
OUTLOOK. THESE ATMOSPHERIC PARAMETERS COULD EVEN BRING WATERSPOUT OR
MORE ISOLATED BRIEF TORNADOES TO THE COAST. FOR ADDITIONAL RAINFALL
AMOUNTS FROM THE STORM SYSTEM LATER TODAY INTO TOMORROW
MORNING...PLEASE SEE THE HYDROLOGY SECTION BELOW.

SNOW LEVEL IS CURRENTLY AT AROUND 5000 FEET...AND WILL HOVER AROUND
4500-5000 FEET TODAY...BEFORE LOWERING TO AROUND 4000 FEET LATE THIS
EVENING INTO THURSDAY MORNING. ADDITIONAL HEAVY SNOW IS LIKELY ABOVE
4500 FEET IN THE MOUNTAINS OF SAN BERNARDINO...RIVERSIDE AND SAN
DIEGO COUNTY MOUNTAINS...AND WINTER STORM WARNINGS ARE POSTED. WINDS
ARE ALSO PRETTY STRONG OUT OF THE WEST IN THE MOUNTAIN RIDGES AND
DESERT SLOPES...WITH SOME GUSTS IN THE 40-60 MPH BEING REPORTED.
WITH THE STRONG ONSHORE FLOW CONTINUING...EXPECT THOSE STRONG WINDS
TO CONTINUE THROUGH TONIGHT. ALSO...GUSTY WINDS ALONG THE COAST ARE
ALSO LIKELY THIS AFTERNOON AND EARLY EVENING AS THE COLD FRONT MOVES
THROUGH THE REGION...AND SO A WIND ADVISORY WILL BE IN EFFECT FOR
THE COASTAL AREAS...WITH GUSTS OF 40-50 MPH POSSIBLE.

COMPARATIVELY LIGHTER PERIODS OF SCATTERED SHOWERS WILL PREVAIL
LATER THURSDAY THROUGH FRIDAY...AND THEN A WEAK SYSTEM MAY BRING
MORE SHOWERS TO THE REGION ON SATURDAY. DRIER SUNDAY THROUGH EARLY
NEXT WEEK UNDER WEAK RIDGING ALOFT...WITH ANOTHER POSSIBLE STORM
SYSTEM MOVING INTO THE REGION AROUND MID-TO-LATE NEXT WEEK.

&&

.AVIATION...
061700Z... WIDESPREAD CIGS BELOW 2000 FEET MSL AND VIS
2-4 SM IN AREAS OF HEAVIER RAINFALL WILL CONTINUE THROUGH THIS
AFTERNOON. THUNDERSTORMS WILL BE EMBEDDED WITH THE HEAVIER
SHOWERS...AND MOVE FROM NW TO SE OVER LOCAL TAF SITES THROUGH AT
LEAST 03Z THURSDAY.
THE CIGS SHOULD INCREASE TO 2000 FT MSL OR HIGHER WITH VIS OF 3 SM
OR GREATER BETWEEN 03Z AND 07Z. AN ADDITIONAL ROUND OF SHOWERS IS
EXPECTED AFTER 07Z WITH PERIODS OF SUB 2000 FT MSL CIGS AND SUB 3 SM
VIS POSSIBLE THROUGH 16Z THURSDAY AT THE LOCAL TAF SITES.

&&

.MARINE...
130 PM...GUSTY SOUTH WINDS NEAR 20 KTS WITH GUSTS 25 TO 30 KTS WILL
DEVELOP OVER THE COASTAL WATERS THIS MORNING AND PERSIST INTO THIS
AFTERNOON. WINDS WILL TRANSITION TO A W OR SW DIRECTION THIS EVENING
AND REMAIN ELEVATED AT 15 TO 20 KTS WITH GUST 20 TO 25 KTS THROUGH
FRIDAY. HEAVY TO MODERATE RAIN AND PERIODS OF THUNDERSTORMS WILL
ALSO OCCUR THIS AFTERNOON AND OVERNIGHT. SEAS WILL CONTINUE TO
SLOWLY INCREASE INTO THE DAY ON THURSDAY. SEAS SHOULD BE 9 TO 12 FT
TODAY AND FRIDAY...WITH 11 TO 16 FT SEAS EXPECTED THURSDAY. SEE THE
SMALL CRAFT ADVISORY FOR ADDITIONAL DETAILS...LAXMWWSGX. WINDS AND
SEAS WILL DECREASE BY SATURDAY...BUT PERIODS OF SHOWER ACTIVITY WILL
REMAIN POSSIBLE INTO NEXT WEEK.

&&

.BEACHES...
130 PM...THE WEST SOUTHWEST SWELL THAT IS CURRENTLY BRINGING
WIDESPREAD 5-8 FT SURF AND LOCAL SETS TO 12 FT IN SOUTHERN SAN DIEGO
COUNTY WILL CONTINUE TO BUILD INTO THE DAY ON THURSDAY. GIVEN THE
EXPECTED BUILD UP IN THE SWELL...SURF SHOULD INCREASE TO 7-12 FT
WITH SETS NEAR 15 FT ALONG FAVORED WEST FACING BEACHES. HIGHEST SETS
ARE EXPECTED IN SAN DIEGO COUNTY. COASTAL FLOODING AND POTENTIAL
DAMAGE TO COASTAL STRUCTURES...SUCH AS PIERS...WILL BE POSSIBLE ON
THURSDAY. FOR ADDITIONAL DETAILS...SEE THE LAXCFWSGX. THE SURF WILL
REMAIN HIGH ON FRIDAY...WITH LOWER SURF EXPECTED OVER THE WEEKEND
INTO EARLY NEXT WEEK.

ALSO...LIGHTNING WILL BE POSSIBLE AT THE BEACHES THIS AFTERNOON INTO
LATE TONIGHT DUE TO THUNDERSTORMS MOVING OVER THE REGION. A BEACH
HAZARDS STATEMENT HAS BEEN ISSUED.

&&

.HYDROLOGY...
THE SAN DIEGO RIVER AT FASHION VALLEY IS CURRENTLY AT
8.7 FEET. THE LATEST FORECAST HAS THE RIVER REACHING FLOOD STAGE AT
10 PM THIS EVENING...CRESTING AT 11.9 FEET AT 4 AM THURSDAY.

ADDITIONAL RAINFALL THROUGH EARLY MORNING IS EXPECTED TO RANGE FROM
AROUND 1.5 TO 2.5 INCHES IN THE COAST AND VALLEYS...2 TO 5 INCHES IN
THE COASTAL SLOPES...1 TO 3 INCHES ON THE DESERT SLOPES...AND 0.5 TO
0.75 INCHES IN THE DESERTS. THIS IS EXPECTED TO PRODUCE MORE URBAN
AND SMALL STREAM FLOODING TODAY AND POSSIBLE FLASH FLOODING AND
DEBRIS FLOWS WHERE THUNDERSTORMS AND BANDS OF HEAVIER SHOWERS TRACK
ACROSS THE SAME AREA AND IN BURN AREAS DUE TO HIGH INTENSITY
RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 11 AM
THURSDAY FOR AREAS OVER AND WEST OF THE MOUNTAINS BELOW 4000-5000
FOOT ELEVATION.

FOR LATER THURSDAY MORNING THROUGH FRIDAY...PRECIPITATION AMOUNTS
LOOK TO BE 0.15-0.50 INCHES IN ORANGE COUNTY COASTAL/INLAND AND THE
INLAND EMPIRE...0.50-1 INCH IN SAN DIEGO COUNTY COASTAL/INLAND...1-2
INCHES IN THE SAN DIEGO COUNTY MOUNTAINS...0.75-1.25 INCHES IN THE
SAN BERNARDINO COUNTY MOUNTAINS AND RIVERSIDE COUNTY MOUNTAINS...AND
A TRACE TO 0.15 INCHES IN THE DESERTS.

FOR LATE FRIDAY NIGHT THROUGH SATURDAY...PRECIPITATION AMOUNTS LOOK
TO BE 0.25-0.45 INCHES IN ORANGE COUNTY COASTAL/INLAND AND THE
INLAND EMPIRE...0.10-0.30 INCHES IN SAN DIEGO COUNTY COASTAL/INLAND
AND THE SAN DIEGO COUNTY MOUNTAINS...0.50-0.75 INCHES IN THE SAN
BERNARDINO COUNTY MOUNTAINS AND RIVERSIDE COUNTY MOUNTAINS...0.10-
0.20 INCHES IN THE HIGH DESERTS...AND A TRACE TO 0.10 INCHES IN THE
LOWER DESERTS.

&&

.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ORANGE COUNTY
     COASTAL AREAS-ORANGE COUNTY INLAND AREAS-RIVERSIDE COUNTY
     MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO
     AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
     COUNTY COASTAL AREAS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO
     COUNTY VALLEYS-SAN GORGONIO PASS NEAR BANNING-SANTA ANA
     MOUNTAINS AND FOOTHILLS.

     WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR SAN DIEGO COUNTY
     MOUNTAINS.

     WINTER STORM WARNING UNTIL 4 AM PST FRIDAY FOR RIVERSIDE COUNTY
     MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS.

     WIND ADVISORY UNTIL 6 PM PST THIS EVENING FOR ORANGE COUNTY
     COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

     BEACH HAZARDS STATEMENT THROUGH THURSDAY MORNING FOR ORANGE
     COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

     HIGH SURF WARNING UNTIL 10 PM PST FRIDAY FOR ORANGE COUNTY
     COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

PZ...SMALL CRAFT ADVISORY UNTIL 4 PM PST FRIDAY FOR COASTAL WATERS
     FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT TO 30 NM-
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC/HYDROLOGY...HARRISON
AVIATION/MARINE/BEACHES...BA

In the hours before

Local storm report, Jan 6, 9:44 AM PST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
944 AM PST WED JAN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             3 WNW BIG BEAR LAKE     34.27N 116.94W
01/06/2016  M9.0 INCH        SAN BERNARDINO     CA   COCORAHS

            FAWNSKIN 9 INS.

0730 AM     SNOW             1 W BIG BEAR LAKE       34.24N 116.90W
01/06/2016  M6.0 INCH        SAN BERNARDINO     CA   CO-OP OBSERVER

            6-7 BIG BEAR LAKE COOP

0730 AM     SNOW             2 S BIG BEAR LAKE       34.22N 116.89W
01/06/2016  M12.0 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            SNOW SUMMIT 10-12

&&

NISLA
Local storm report, Jan 6, 1:27 PM PST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
127 PM PST WED JAN 6 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     DEBRIS FLOW      3 ESE VILLA PARK        33.80N 117.77W
01/06/2016                   ORANGE             CA   TRAINED SPOTTER

            6" OF MUD ON SANTIAGO BLVD AT LAKEVIEW IN
            THE CITY OF ORANGE.

&&

MGM
Local storm report, Jan 6, 1:48 PM PST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PST WED JAN 6 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     FUNNEL CLOUD     4 SSE SAN CLEMENTE      33.39N 117.60W
01/06/2016                   ORANGE             CA   PUBLIC

            FUNNEL CLOUD SITED BY SEVERAL PEOPLE IN
            SOUTH SAN CLEMENTE NEAR THE ORANGE COUNTY
            AND SAN DIEGO COUNTY BORDER. POSSIBLE
            TORNADO. NO DAMAGE REPORTED.

&&

MGM
Local storm report, Jan 6, 2:05 PM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
205 PM PST WED JAN 6 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND GST     6 ENE TUSTIN FOOTHILLS  33.81N 117.71W
01/06/2016  M60 MPH          ORANGE             CA   OFFICIAL NWS OBS

            60 MPH WIND GUST AT FREMONT CANYON RAWS
            STATION IN THE SANTA ANA FOOTHILLS.

&&

MGM
Local storm report, Jan 6, 2:12 PM PST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
212 PM PST WED JAN 6 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     DEBRIS FLOW      3 SSE CRESTLINE         34.20N 117.28W
01/06/2016                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            BOULDERS BLOCKING DOWN-BOUND LANES.

&&

MGM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 4:11 PM PSTFlash Flood WarningSGXSan Diego3 hr
Jan 5, 6:46 PM PSTAreal Flood AdvisorySGXRiverside, San Diego4 hr
Jan 5, 8:28 PM PSTRiver Flood WarningSGXSan Diego9 hr
Jan 6, 4:05 AM PSTWind AdvisorySGXOrange, San Diego14 hr
Jan 6, 4:28 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego32 hr
Jan 6, 10:36 AM PSTBeach Hazards StatementSGXOrange, San Diego15 hr
Jan 6, 10:36 AM PSTHigh Surf WarningSGXOrange, San Diego59 hr
Jan 6, 12:00 PM PSTRiver Flood WarningSGXSan Diego29 hr
Jan 6, 12:10 PM PSTFlash Flood WarningSGXOrange5 hr
Jan 6, 12:35 PM PSTSpecial Marine WarningSGX55 min
Jan 6, 12:40 PM PSTAreal Flood WarningSGXOrange, Riverside, San Bernardino6 hr
Jan 6, 12:45 PM PSTSpecial Marine WarningSGX45 min
Jan 6, 12:46 PM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Bernardino44 min
Jan 6, 1:04 PM PSTSevere Thunderstorm WarningSGXOrange, Riverside, San Diego56 min
Jan 6, 1:23 PM PSTSpecial Marine WarningSGX37 min
Jan 6, 1:30 PM PSTSpecial Marine WarningSGX45 min
Jan 6, 1:34 PM PSTFlash Flood WarningSGXOrange, Riverside, San Bernardino, San Diego3 hr
Jan 6, 1:50 PM PSTSpecial Marine WarningSGX40 min
Jan 6, 2:09 PM PSTSpecial Marine WarningSGX96 min
Jan 6, 2:45 PM PSTSpecial Marine WarningSGX60 min
Jan 6, 2:54 PM PSTTornado WarningSGXSan Diego20 min
Jan 6, 2:56 PM PSTTornado WarningSGXSan Diego19 min
Jan 6, 3:12 PM PSTFlash Flood WarningSGXSan Diego3 hr
Jan 6, 3:19 PM PSTSevere Thunderstorm WarningSGXSan Diego43 min
Jan 6, 3:50 PM PSTSpecial Marine WarningSGX85 min

Nearby

Severe Thunderstorm Warnings in California, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.